I am reallyy struggling right now. I'm feeling very disconnected and spaced out. The insomnia coupled with the fatique is almost intolerable. It will be impossible for me to last 4 weeks with these insufferable side efects.
Vivitrol - does anybody know how long the side effects last after getting the injection?
Question posted by benwieser on 10 Feb 2011
Last updated on 28 December 2019 by Ruthie87
I’m having this issue as well, when I was on naltrexone I felt fine, after giving birth they switched me to the vivitrol shot, I now have almost 16 months clean. I’ve been on the shot 9 months and the side effects of depression, having no interest in anything at all, no interest in dating, completely bogged down, and it was gradual and now I’m to the point I almost can’t take it. I wake up every morning with my mind racing, stomach pain, diarrhea, nausea and just outright miserable. I thought something was wrong with me until finding this and a vice article but I don’t know how to fix it, my dr office tells me to just bare with it for the next few months to complete treatment and I’m trying but it’s overwhelming.
It goes away after a couple weeks. I won't take it again either I was depressed I wld cry for no reason and I was really anxious and had headaches and hives. It was awful. But it will get better just hang in there. Good luck
I have to agree with Christine, call your doctor and let him know how you are feeling. Are you following the management plan? I hope you will be feeling better soon. And let us know what the doctor says.
Please call your doctor as soon as possible. Your side effects are such that your doctor should be notified. I hope you feel better soon. I attached a link for your review.
My very best wishes,
- Vivitrol uses and safety info
- Vivitrol prescribing info & package insert (for Health Professionals)
- Side effects of Vivitrol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.